# SDR AALA202412303347

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N319TE
- Make and model: Boeing 737823
- Aircraft serial: 68099
- Aircraft time: 5,016 hours, 1,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERIOR EMERGENCY LIGHT AT AFT RIGHT DOOR INOPERATIVE. MAINTENANCE RELAMPED EXTERIOR EMERGENCY LIGHT AT AFT RIGHT DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-04.
